Submit a question to our community and get an answer from real people.
Submit

Can the drug imuran (taken for lupus) make your hair fall out?

Recently diagnosed with lupus, taking prednisone, imuran, and plaquinl and notice hair loss

Report as

My sister has lupus, and I don't think that's what makes her hair fall off. She did however didn't take care of herself and was given a bigger dose of medication and that's what made her hair fall off. I noticed you just got diagnosed, maybe the medication is reacting different and that's why the hair is falling off. you're hair will occasionally do that, but if u take good care of yourself you'll be fine. good luck!

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

The drug imuran causes hair loss in some patients. This is because the drug is originally a cancer drug that contains chemicals, which reacts to the hormones. If you realize that you have adverse side effects while taking the drugs, you need to seek medical attention.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches